# SDR CA030324002

- Difficulty date: March 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,740 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROP REMOVED DUE TO EXCESSIVE BLADE RADIAL PLUS END PLAY. UPON DISASSEMBLY 2 OPPOSING BLADE BEARING WERE FOUND TO BE CRACKED. HUB FORWARDED TO HARTZELL FOR EVALUATION OF DAMAGE.
